# SDR CA030103001

- Difficulty date: December 10, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Propeller: Mcauly 3AF32C505
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: A5270
- Condition: Dented
- Location: Prop Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER DISASSEMBLY OF THE PROPELLER IT WAS NOTED THAT ALL THREE BLADE THRUST BEARINGS WERE BADLY DENTED, BEYOND REUSE. THE BEARINGS, LUBRICANTS, AND BALLS WERE ALL REPLACED AND THE PROPELLER WAS ASSEMBLED.
